Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Distance graphs and sets of positive upper density in $\mathbb{R}^d$

Neil Lyall and Ákos Magyar

Vol. 13 (2020), No. 3, 685–700
Abstract

We present a refinement and sharp extension of a result of Bourgain on finding configurations of k + 1 points in general position in measurable subset of d of positive upper density whenever d k + 1 to all proper k-degenerate distance graphs.

Keywords
distance graphs, uniformity norms, geometric Ramsey theory
Mathematical Subject Classification 2010
Primary: 11B30
Milestones
Received: 23 March 2018
Revised: 11 January 2019
Accepted: 13 March 2019
Published: 15 April 2020
Authors
Neil Lyall
Department of Mathematics
The University of Georgia
Athens, GA
United States
Ákos Magyar
Department of Mathematics
The University of Georgia
Athens, GA
United States